MathSciNet Relay Station
MathSciNet bibliographic data
MR2281460 (2009c:76034) 76F55 (76M35 82D15)
Barbato, D.; Barsanti, M.; Bessaih, H.; Flandoli, F. Some rigorous results on a stochastic GOY model. J. Stat. Phys. 125 (2006), no. 3, 677–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement